# SDR CALA2021101401855

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 69,796 hours, 25,121 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 2024T30100
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRD ISSUED MRD *SAN 01-1305Z* FOR AIRCRAFT 0219 ISSUED ON 04OCT21 06:05:02 BY U308639 (COOPER, LEONARD) ON FLIGHT 2314 FROM SAN TO ORD. NO FURTHER MAINTENANCE ACTION NEEDED
